# SDR IKBR2021082400033

- Difficulty date: August 23, 2021
- Submitted: August 24, 2021
- Operation: General aviation
- Filed by: The Ohio State University Airport, repair station IKBR028F
- Aircraft: N210SU
- Make and model: Cessna 172S
- Aircraft serial: 172S12431
- Aircraft time: 770 hours
- System (JASC): 2810 · Fuel Storage
- Part: Cap
- Part number: C1560030101
- Condition: Deformed
- Location: Fuel
- Part time: 99 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE 100HR INSPECTION ON N210SU, WE FOUND THAT BOTH FUEL CAPS YET AGAIN HAD DEFORMED INTERNAL GASKET AFTER BEING NEWLY INSTALLED FOR ONLY 99.2 HOURS.  REMOVED AND REPLACED BOTH FUEL CAPS WITH NEW P/N C156003-0101 (8130-3).  THE FUEL VENT LINE UNDER THE LEFT WING WAS FOUND TO BE 1/4 INCH LOWER THAN THE ALIGNMENT CALLED OUT FOR IN THE CESSNA/TEXTRON 172 SERIES (1996 & ON) AMM AND WAS CORRECTED PER CHAP. 28-20-00.
